# SDR C2XA98IA151

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: S53571401208
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT MAIN LANDING GEAR WELL FORWARD CORNER FUSELAGE STRAP CRACKED AT FRAME 25. MAINTENANCE INSTALLED AN EXTERNAL DOUBLER IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC5310-01088.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
